Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dunford-Pettis operators and weak Radon-Nikodým sets


Author: Lawrence H. Riddle
Journal: Proc. Amer. Math. Soc. 91 (1984), 254-256
MSC: Primary 46B22; Secondary 46G10
MathSciNet review: 740180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a weak*-compact convex subset of a Banach space $ X$. If every Dunford-Pettis operator from $ {L_1}\left[ {0,1} \right]$ into $ {X^ * }$ that maps the set $ \{ \chi E/\mu (E):E\,$measurable$ ,\,\mu (E) > 0\} $ into $ K$ has a Pettis derivative, then $ K$ is a weak Radon-Nikodým set. This positive answer to a question of M. Talagrand localizes a result of E. Saab.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22, 46G10

Retrieve articles in all journals with MSC: 46B22, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740180-2
PII: S 0002-9939(1984)0740180-2
Keywords: Dunford-Pettis operators, weak Radon-Nikodým sets, Pettis integral
Article copyright: © Copyright 1984 American Mathematical Society